# SDR MK1Y202305173013

- Difficulty date: May 3, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BT STA 1518-1562, STR 38L-37R: DURING DAMAGED SHEAR TIE P/N 140T2102U585 REMOVAL IN ORDER TO INSTALL NEW SHEAR TIE SHOP MISTAKENLY DOUBLE DRILLED THE TEAR STRAP AND SKIN AT 4EA HOLES. THE ORIGINAL HOLE DIA 0.186”. THE HOLES WERE DRILLED UNTIL THE WHOLE DAMAGE WAS REMOVED, AND HFEC INSPECTION WAS PERFORMED – NO CRACK OR OTHER DAMAGE WAS FOUND. SKIN P/N 146T3240, IS MADE FROM 0.160” CLAD 2024-T3 (CHEM-MILLED OR MASHINED TO 0.056). THERE IS NO APPLICABLE REPAIR FOR THIS DAMAGE IN SRM. P/N TREE: 146T0001-632 SECT 46 ASSY; 146T0200-19 LOWER PANEL ASSY; 146T0200-7004 COMMON PT COLLECT; 146T3240-4 SKIN PANEL ASSY; 146T3003-21 STRINGER 39L; 146T3241-12 SKIN; 146T3242-11 TEAR STRAP.
